doi: 10.3934/naco.2020022

Generalized nash equilibrium problem based on malfatti's problem

1. 

Institute of Mathematics and Digital Technology, Academy of Sciences of Mongolia, Ulaanbaatar, Mongolia

2. 

Center of Mathematics for Applications and Department of Applied Mathematics, National University of Mongolia, Ulaanbaatar, Mongolia

* Corresponding author: Battur Gompil

Received  August 2019 Revised  December 2019 Published  March 2020

In this paper we consider non-cooperative game problem based on the Malfatti's problem. This problem is a special case of generalized Nash equilibrium problems with nonconvex shared constraints. Some numerical results are provided.

Citation: Enkhbat Rentsen, Battur Gompil. Generalized nash equilibrium problem based on malfatti's problem. Numerical Algebra, Control & Optimization, doi: 10.3934/naco.2020022
References:
[1]

Ma rco AndreattaAn drás Bezdek and Jan P. Boroński, The problem of Malfatti: Two centuries of debate, The Mathematical Intelligencer, 33 (2011), 72-76.   Google Scholar

[2]

G. Debreu, A social equilibrium existence theorem, Proceedings of the National Academy of Sciencesof the United States of America, 38 (1952), 886-893.  doi: 10.1073/pnas.38.10.886.  Google Scholar

[3]

R. Enkhbat, An algorithm for maximizing a convex function over a simple set, Journal of Global Optimization, 8 (1996), 379-391.  doi: 10.1007/BF02403999.  Google Scholar

[4]

R. Enkhbat, Global optimization approach to Malfatti's problem, Journal of Global Optimization, 65 (2016), 3-39.  doi: 10.1007/s10898-015-0372-6.  Google Scholar

[5]

R. EnkhbatM. V. Barkova and A. S. Strekalovsky, Solving Malfatti's high dimensional problem by global optimization, Numerical Algebra, Control and Optimization, 2 (2016), 153-160.  doi: 10.3934/naco.2016005.  Google Scholar

[6]

F. Facchinei and C. Kanzow, Generalized Nash equilibrium problems, Annals of Operations Research, 1 (2010), 177-211.  doi: 10.1007/s10479-009-0653-x.  Google Scholar

[7]

Andreas FischerMarkus Herrich and Klaus Schonefeld, Generalized Nash equilibrium problems - Recent advances and challenges, Pesquisa Operacional, 3 (2014), 521-558.   Google Scholar

[8]

M. Fukushima, Restricted generalized Nash equilibria and controlled penalty algorithm, , Technical Report, Department of Applied Mathematics and Physics, Kyoto University, 2008-007, July (2008). doi: 10.1007/s10287-009-0093-8.  Google Scholar

[9]

H. Gabai and E. Liban, On Goldberg's inequality associated with the Malfatti problem, , Math. Mag., 5 (1967).  Google Scholar

[10]

M. Goldberg, On the original Malfatti problem, Math. Mag., 5 (1967), 241-247.   Google Scholar

[11]

A. Heusinger and C. Kanzow, Relaxation methods for generalized Nash equilibrium problems with inexact line search, Journal of Optimization Theory and Applications, 1 (2009), 159-183.  doi: 10.1007/s10957-009-9553-0.  Google Scholar

[12]

K. Kubota and M. Fukushima, Gap function approach to the generalized Nash equilibrium problem, Journal of Optimization Theory and Applications, 3 (2010), 511-531.  doi: 10.1007/s10957-009-9614-4.  Google Scholar

[13]

H. Lob and H. W. Richmond, On the solutions of the Malfatti problem for a triangle, Proc. London Math. Soc., 30 (1930), 287-301.  doi: 10.1112/plms/s2-30.1.287.  Google Scholar

[14]

G. A. Los, Malfatti's Optimization Problem, , Dep. Ukr. NIINTI July 5, [in Russian], 1988. Google Scholar

[15]

C. Malfatti, Memoria sopra una problema stereotomico, Memoria di Matematica e di Fisica della Societa ttaliana della Scienze, 1 (1803), 235-244.   Google Scholar

[16]

A. S. Strekalovsky, On the global extrema problem, Soviet Math. Doklad, 292 (1987), 1062-1066.   Google Scholar

[17]

J.-Y. Wei and Y. Smeers, Spatial oligopolistic electricity models with Cournot generators and regulated transmission prices, Oper. Res., 47 (1999), 102-112.   Google Scholar

[18]

V. A. Zalgaller, An inequality for acute triangles, Ukr. Geom. Sb., 34 (1991), 10-25.   Google Scholar

[19]

V. A. Zalgaller and G. A. Los, The solution of Malfatti's problem, Journal of Mathematical Sciences, 4 (1994), 3163-3177.  doi: 10.1007/BF01249514.  Google Scholar

show all references

References:
[1]

Ma rco AndreattaAn drás Bezdek and Jan P. Boroński, The problem of Malfatti: Two centuries of debate, The Mathematical Intelligencer, 33 (2011), 72-76.   Google Scholar

[2]

G. Debreu, A social equilibrium existence theorem, Proceedings of the National Academy of Sciencesof the United States of America, 38 (1952), 886-893.  doi: 10.1073/pnas.38.10.886.  Google Scholar

[3]

R. Enkhbat, An algorithm for maximizing a convex function over a simple set, Journal of Global Optimization, 8 (1996), 379-391.  doi: 10.1007/BF02403999.  Google Scholar

[4]

R. Enkhbat, Global optimization approach to Malfatti's problem, Journal of Global Optimization, 65 (2016), 3-39.  doi: 10.1007/s10898-015-0372-6.  Google Scholar

[5]

R. EnkhbatM. V. Barkova and A. S. Strekalovsky, Solving Malfatti's high dimensional problem by global optimization, Numerical Algebra, Control and Optimization, 2 (2016), 153-160.  doi: 10.3934/naco.2016005.  Google Scholar

[6]

F. Facchinei and C. Kanzow, Generalized Nash equilibrium problems, Annals of Operations Research, 1 (2010), 177-211.  doi: 10.1007/s10479-009-0653-x.  Google Scholar

[7]

Andreas FischerMarkus Herrich and Klaus Schonefeld, Generalized Nash equilibrium problems - Recent advances and challenges, Pesquisa Operacional, 3 (2014), 521-558.   Google Scholar

[8]

M. Fukushima, Restricted generalized Nash equilibria and controlled penalty algorithm, , Technical Report, Department of Applied Mathematics and Physics, Kyoto University, 2008-007, July (2008). doi: 10.1007/s10287-009-0093-8.  Google Scholar

[9]

H. Gabai and E. Liban, On Goldberg's inequality associated with the Malfatti problem, , Math. Mag., 5 (1967).  Google Scholar

[10]

M. Goldberg, On the original Malfatti problem, Math. Mag., 5 (1967), 241-247.   Google Scholar

[11]

A. Heusinger and C. Kanzow, Relaxation methods for generalized Nash equilibrium problems with inexact line search, Journal of Optimization Theory and Applications, 1 (2009), 159-183.  doi: 10.1007/s10957-009-9553-0.  Google Scholar

[12]

K. Kubota and M. Fukushima, Gap function approach to the generalized Nash equilibrium problem, Journal of Optimization Theory and Applications, 3 (2010), 511-531.  doi: 10.1007/s10957-009-9614-4.  Google Scholar

[13]

H. Lob and H. W. Richmond, On the solutions of the Malfatti problem for a triangle, Proc. London Math. Soc., 30 (1930), 287-301.  doi: 10.1112/plms/s2-30.1.287.  Google Scholar

[14]

G. A. Los, Malfatti's Optimization Problem, , Dep. Ukr. NIINTI July 5, [in Russian], 1988. Google Scholar

[15]

C. Malfatti, Memoria sopra una problema stereotomico, Memoria di Matematica e di Fisica della Societa ttaliana della Scienze, 1 (1803), 235-244.   Google Scholar

[16]

A. S. Strekalovsky, On the global extrema problem, Soviet Math. Doklad, 292 (1987), 1062-1066.   Google Scholar

[17]

J.-Y. Wei and Y. Smeers, Spatial oligopolistic electricity models with Cournot generators and regulated transmission prices, Oper. Res., 47 (1999), 102-112.   Google Scholar

[18]

V. A. Zalgaller, An inequality for acute triangles, Ukr. Geom. Sb., 34 (1991), 10-25.   Google Scholar

[19]

V. A. Zalgaller and G. A. Los, The solution of Malfatti's problem, Journal of Mathematical Sciences, 4 (1994), 3163-3177.  doi: 10.1007/BF01249514.  Google Scholar

Figure 1.  Stationary Nash equilibrium
Figure 2.  Case 1
Figure 3.  Case 2
Figure 4.  Case 1
Figure 5.  Case 2
[1]

Zhongbao Zhou, Yanfei Bai, Helu Xiao, Xu Chen. A non-zero-sum reinsurance-investment game with delay and asymmetric information. Journal of Industrial & Management Optimization, 2021, 17 (2) : 909-936. doi: 10.3934/jimo.2020004

[2]

Shun Zhang, Jianlin Jiang, Su Zhang, Yibing Lv, Yuzhen Guo. ADMM-type methods for generalized multi-facility Weber problem. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020171

[3]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[4]

Qingfeng Zhu, Yufeng Shi. Nonzero-sum differential game of backward doubly stochastic systems with delay and applications. Mathematical Control & Related Fields, 2021, 11 (1) : 73-94. doi: 10.3934/mcrf.2020028

[5]

Pengyu Chen, Yongxiang Li, Xuping Zhang. Cauchy problem for stochastic non-autonomous evolution equations governed by noncompact evolution families. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1531-1547. doi: 10.3934/dcdsb.2020171

[6]

Jingjing Wang, Zaiyun Peng, Zhi Lin, Daqiong Zhou. On the stability of solutions for the generalized vector quasi-equilibrium problems via free-disposal set. Journal of Industrial & Management Optimization, 2021, 17 (2) : 869-887. doi: 10.3934/jimo.2020002

[7]

Min Chen, Olivier Goubet, Shenghao Li. Mathematical analysis of bump to bucket problem. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5567-5580. doi: 10.3934/cpaa.2020251

[8]

Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5591-5608. doi: 10.3934/cpaa.2020253

[9]

Giulio Ciraolo, Antonio Greco. An overdetermined problem associated to the Finsler Laplacian. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021004

[10]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020384

[11]

Kien Trung Nguyen, Vo Nguyen Minh Hieu, Van Huy Pham. Inverse group 1-median problem on trees. Journal of Industrial & Management Optimization, 2021, 17 (1) : 221-232. doi: 10.3934/jimo.2019108

[12]

Kimie Nakashima. Indefinite nonlinear diffusion problem in population genetics. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3837-3855. doi: 10.3934/dcds.2020169

[13]

Xinfu Chen, Huiqiang Jiang, Guoqing Liu. Boundary spike of the singular limit of an energy minimizing problem. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3253-3290. doi: 10.3934/dcds.2020124

[14]

Constantine M. Dafermos. A variational approach to the Riemann problem for hyperbolic conservation laws. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 185-195. doi: 10.3934/dcds.2009.23.185

[15]

Marco Ghimenti, Anna Maria Micheletti. Compactness results for linearly perturbed Yamabe problem on manifolds with boundary. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020453

[16]

Alberto Bressan, Sondre Tesdal Galtung. A 2-dimensional shape optimization problem for tree branches. Networks & Heterogeneous Media, 2020  doi: 10.3934/nhm.2020031

[17]

Fioralba Cakoni, Pu-Zhao Kow, Jenn-Nan Wang. The interior transmission eigenvalue problem for elastic waves in media with obstacles. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020075

[18]

Gloria Paoli, Gianpaolo Piscitelli, Rossanno Sannipoli. A stability result for the Steklov Laplacian Eigenvalue Problem with a spherical obstacle. Communications on Pure & Applied Analysis, 2021, 20 (1) : 145-158. doi: 10.3934/cpaa.2020261

[19]

Nguyen Huy Tuan. On an initial and final value problem for fractional nonclassical diffusion equations of Kirchhoff type. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020354

[20]

Yasmine Cherfaoui, Mustapha Moulaï. Biobjective optimization over the efficient set of multiobjective integer programming problem. Journal of Industrial & Management Optimization, 2021, 17 (1) : 117-131. doi: 10.3934/jimo.2019102

 Impact Factor: 

Article outline

Figures and Tables

[Back to Top]